# SDR ABXA9800627

- Difficulty date: July 13, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N966AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47510
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 99115205
- Condition: Cracked
- Location: Cargo Compt
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND FRAME 218 AT LONGERON 5 RT CRACKED.  REPAIRED FRAME IAW DC9 SRM 53-03.
